On the Diophantine equation$u$^{2}-$Dv$^{2}=±4$N$

Bengt Stolt

TBD mathscidoc:1701.332062

Arkiv for Matematik, 2, (1), 1-23, 1952.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:14 uploaded by arkivadmin ] [ 180 downloads ] [ 0 comments ]
@inproceedings{bengt1952on,
  title={On the Diophantine equation$u$^{2}-$Dv$^{2}=±4$N$},
  author={Bengt Stolt},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414015035871},
  booktitle={Arkiv for Matematik},
  volume={2},
  number={1},
  pages={1-23},
  year={1952},
}
Bengt Stolt. On the Diophantine equation$u$^{2}-$Dv$^{2}=±4$N$. 1952. Vol. 2. In Arkiv for Matematik. pp.1-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203414015035871.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved